Browse "MA-Journal Papers(저널논문)" byAuthor김진홍

Showing results 1 to 3 of 3

1
A Harnack inequality for the heat equation on a compact Riemannian manifold with non-convex boundary

치동표; 김진홍researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.387 - 395, 1998-06

2
On the estimate of the first eigenvalue of the Laplacian on a compact Riemannian manifold

지동표; 김진홍researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.55 - 62, 1992

3
Remarks on higher type adjunction Inequalities of 4-manifolds of non-simple type

김진홍researcher, 대한수학회보, v.39, no.3, pp.431 - 440, 2002-08

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0